# SDR FDEA201107212882

- Difficulty date: July 21, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5361031726100
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF REPAIR ON FR 13 RAS/AS/305/95 ISSUE A, FRAME 13 FOUND DAMAGED.  REPLACED ON EA 6-5315-150936.
